On a problem of Marczewski
Colloquium Mathematicum, Tome 1 (1947) no. 3, pp. 216-217
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_1_3_216_217,
author = {J. Doob},
title = {On a problem of {Marczewski}},
journal = {Colloquium Mathematicum},
pages = {216--217},
year = {1947},
volume = {1},
number = {3},
doi = {10.4064/cm-1-3-216-217},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-1-3-216-217/}
}
J. Doob. On a problem of Marczewski. Colloquium Mathematicum, Tome 1 (1947) no. 3, pp. 216-217. doi: 10.4064/cm-1-3-216-217
Cité par Sources :